Nonlinear Dynamics

, Volume 92, Issue 3, pp 1103–1108 | Cite as

Abundant lump and lump–kink solutions for the new (3+1)-dimensional generalized Kadomtsev–Petviashvili equation

  • Jian-Guo Liu
  • Yan He
Original Paper


By utilizing the Hirota’s bilinear form and symbolic computation, abundant lump solutions and lump–kink solutions of the new (3 + 1)-dimensional generalized Kadomtsev–Petviashvili equation are derived in this work. Meanwhile, the interaction between lump solutions and the exponential function is also investigated. The dynamic properties of these obtained lump and interaction solutions are analyzed and described in figures by selecting appropriate parameters.


Lump solutions Hirota’s bilinear form Lump–kink solutions New generalized Kadomtsev–Petviashvili equation 


Compliance with ethical standards

Conflicts of interest

The authors declare that there is no conflict of interests regarding the publication of this article.

Ethical standard

The authors state that this research complies with ethical standards. This research does not involve either human participants or animals.


  1. 1.
    Zeng, Z.F., Liu, J.G., Nie, B.: Multiple-soliton solutions, soliton-type solutions and rational solutions for the, (3+1)-dimensional generalized shallow water equation in oceans, estuaries and impoundments. Nonlinear Dyn. 86(1), 667–675 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Tang, Y.N., Tao, S.Q., Guan, Q.: Lump solitons and the interaction phenomena of them for two classes of nonlinear evolution equations. Nonlinear Dyn. 89, 429–442 (2017)CrossRefGoogle Scholar
  3. 3.
    Chen, M.D., Li, X., Wang, Y., Li, B.: A pair of resonance stripe solitons and lump solutions to a reduced (3+1)-dimensional nonlinear evolution equation. Commun. Theor. Phys. 67, 595C600 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Zeng, Z.F., Liu, J.G., Jiang, Y., Nie, B.: Transformations and soliton solutions for a variable-coefficient nonlinear schrödinger equation in the dispersion decreasing fiber with symbolic computation. Fundamenta Informaticae 145(2), 207–219 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Qawasmeh, A., Alquran, M.: Reliable study of some new fifth-order nonlinear equations by means of \((G^{\prime }/G)\)-expansion method and rational sine–cosine method. Appl. Math. Sci. 8(120), 5985–5994 (2014)Google Scholar
  6. 6.
    Lü, X., Wang, J.P., Lin, F.H., Zhou, X.W.: Lump dynamics of a generalized two-dimensional Boussinesq equation in shallow water. Nonlinear Dyn. (2017)
  7. 7.
    Lü, X., Ma, W.X., Chen, S.T., Chaudry, M.K.: A note on rational solutions to a Hirota–Satsuma-like equation. Appl. Math. Lett. 58, 13–18 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Lü, X., Lin, F.H.: Soliton excitations and shape-changing collisions in alpha helical proteins with interspine coupling at higher order. Commun. Nonlinear Sci. 32, 241–261 (2016)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Ma, W.X., Qin, Z.Y., Lü, X.: Lump solutions to dimensionally reduced p-gKP and p-gBKP equations. Nonlinear Dyn. 84, 923–931 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Eslami, M., Vajargah, B.F., Mirzazadeh, M., Biswas, A.: Application of first integral method to fractional partial differential equations. Indian J. Phys. 88(88), 177–184 (2014)CrossRefGoogle Scholar
  11. 11.
    İsmail, Aslan: Constructing rational and multi-wave solutions to higher order nees via the exp-function method. Math. Meth. Appl. Sci 34(8), 990–995 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Biswas, A., Mirzazadeh, M., Eslami, M., Milovic, D., Belic, M.: Solitons in optical metamaterials by functional variable method and first integral approach. Frequenz 68(11–12), 525–530 (2014)Google Scholar
  13. 13.
    Wazwaz, A.M.: Multiple soliton solutions and multiple singular soliton solutions for (2+1)-dimensional shallow water wave equations. Phys. Lett. A. 373, 2927–2930 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Wazwaz, A.M.: Two-mode fifth-order kdv equations: necessary conditions for multiple-soliton solutions to exist. Nonlinear Dyn. 87(3), 1685–1691 (2017)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Wazwaz, A.M.: A two-mode modified KdV equation with multiple soliton solutions. Appl. Math. Lett. 70, 1–6 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Wazwaz, A.M.: Compact and noncompact physical structures for the zk-bbm equation. Appl. Math. Comput. 169(1), 713–725 (2017)MathSciNetzbMATHGoogle Scholar
  17. 17.
    Wazwaz, A.M.: Multiple-soliton solutions for extended-dimensional Jimbo–Miwa equations. Appl. Math. Lett. 64, 21–26 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    El-Sabbagh, M.F., Ali, A.T.: Nonclassical symmetries for nonlinear partial differential equations via compatibility. Commun. Theor. Phys. 56, 611–616 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Dai, C.Q., Wang, Y.Y., Zhang, J.F.: Analytical spatiotemporal localizations for the generalized (3 + 1)-dimensional nonlinear Schrödinger equation. Opt. Lett. 35, 1437–1439 (2010)CrossRefGoogle Scholar
  20. 20.
    Liu, J.G., Du, J.Q., Zeng, Z.F., Ai, G.P.: Exact periodic cross-kink wave solutions for the new (2+1)-dimensional Kdv equation in fluid flows and plasma physics. Chaos 26(10), 989–1002 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    El-Tantawy, S.A., Moslem, W.M., Schlickeiser, R.: Ion-acoustic dark solitons collision in an ultracold neutral plasma. Phys. Scr. 90(8), 085606 (2015)CrossRefGoogle Scholar
  22. 22.
    Gorshkov, K.A., Pelinovsky, D.E., Stepanyants, Y.A.: Normal and anomalous scattering, formation and decay of bound states of two-dimensional solitons described by the Kadomtsev-Petviashvili equation. JETP 77(2), 237–245 (1993)Google Scholar
  23. 23.
    Manakov, S.V., Zakhorov, V.E., Bordag, L.A., et al.: Twodimensional solitons of the Kadomtsev–Petviashvili equation and their interaction. Phys. Lett. 63, 205–206 (1977)CrossRefGoogle Scholar
  24. 24.
    Sun, H.Q., Chen, A.H.: Lump and lump–kink solutions of the (3+1)-dimensional Jimbo–Miwa and two extended Jimbo–Miwa equations. Appl. Math. Lett. 68, 55–61 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  25. 25.
    Yang, J.Y., Ma, W.X.: Abundant lump-type solutions of the Jimbo–Miwa equation in (3+1)-dimensions. Comput. Math. Appl. 73, 220–225 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  26. 26.
    Zhang, J.B., Ma, W.X.: Mixed lump–kink solutions to the BKP equation. Comput. Math. Appl. 74, 591–596 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  27. 27.
    Huang, L.L., Chen, Y.: Lump solutions and interaction phenomenon for (2+1)-dimensional Sawada–Kotera equation. Commun. Theor. Phys. 67(5), 473–478 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  28. 28.
    Yu, J.P., Sun, Y.L.: Study of lump solutions to dimensionally reduced generalized KP equations. Nonlinear Dyn. 87(4), 1–9 (2016)MathSciNetGoogle Scholar
  29. 29.
    Tan, W., Dai, Z.D.: Spatiotemporal dynamics of lump solution to the (1 + 1)-dimensional Benjamin–Ono equation. Nonlinear Dyn. 89, 2723C2728 (2017)MathSciNetCrossRefGoogle Scholar
  30. 30.
    Wang, C.J.: Lump solution and integrability for the associated Hirota bilinear equation. Nonlinear Dyn. 87, 2635–2642 (2017)MathSciNetCrossRefGoogle Scholar
  31. 31.
    Lü, X., Chen, S.T., Ma, W.X.: Constructing lump solutions to a generalized Kadomtsev–Petviashvili–Boussinesq equation. Nonlinear Dyn. 86(1), 1–12 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  32. 32.
    Lü, X., Ma, W.X.: Study of lump dynamics based on a dimensionally reduced Hirota bilinear equation. Nonlinear Dyn. 85, 1217–1222 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  33. 33.
    Lü, X., Ma, W.X., Yu, J., Khalique, C.M.: Solitary waves with the Madelung fluid description: a generalized derivative nonlinear Schrödinger equation. Commun. Nonlinear. Sci. 31, 40–46 (2016)MathSciNetCrossRefGoogle Scholar
  34. 34.
    Zhao, H.Q., Ma, W.X.: Mixed lump–kink solutions to the KP equation. Comput. Math. Appl. 74, 1399–1405 (2017)MathSciNetCrossRefGoogle Scholar
  35. 35.
    Zhang, H.Q., Ma, W.X.: Lump solutions to the (2=1)-dimensional Sawada–Kotera equation. Nonlinear Dyn. 87(4), 2305–2310 (2017)MathSciNetCrossRefGoogle Scholar
  36. 36.
    Yang, J.Y., Ma, W.X., Qin, Z.: Lump and lump–soliton solutions to the (2+1)-dimensional ITO equation. Anal. Math. Phys. (2017)
  37. 37.
    Lü, Z., Chen, Y.: Construction of rogue wave and lump solutions for nonlinear evolution equations. Eur. Phys. J. B 88, 187–191 (2015)MathSciNetCrossRefGoogle Scholar
  38. 38.
    Ma, W.X.: Lump-type solutions to the (3+1)-dimensional Jimbo–Miwa equation. Int. J. Nonlinear Sci. Num. 17, 355–359 (2016)MathSciNetGoogle Scholar
  39. 39.
    Wazwaz, A.M., El-Tantawy, S.A.: A new (3+1)-dimensional generalized Kadomtsev–Petviashvili equation. Nonlinear Dynamics. 84(2), 1107–1112 (2016)MathSciNetCrossRefGoogle Scholar
  40. 40.
    Ma, W.X., Abdeljabbar, A.: A bilinear bäcklund transformation of a (3+1)-dimensional generalized KP equation. Appl. Math. Lett. 25(10), 1500–1504 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  41. 41.
    Liu, J.G., Tian, Y., Zeng, Z.F.: New exact periodic solitary-wave solutions for the new (3+1)-dimensional generalized Kadomtsev–Petviashvili equation in multi-temperature electron plasmas. AIP Adv. 7, 105013 (2017). CrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media B.V., part of Springer Nature 2018

Authors and Affiliations

  1. 1.College of ComputerJiangxi University of Traditional Chinese MedicineJiangxiChina

Personalised recommendations